×

zbMATH — the first resource for mathematics

Singularities of solutions of the Neumann problem at a conical point. (English. Russian original) Zbl 0701.35021
Sib. Math. J. 30, No. 3, 387-396 (1989); translation from Sib. Mat. Zh. 30, No. 3(175), 52-63 (1989).
The paper treats the singularities of the first order derivatives of the solution of Neumann’s problem in a domain \(\Omega\) with a conic point, such that close to it \(\Omega\) can be regarded as the complement of a thin cone \(\Gamma_{\epsilon}\). The asymptotic behavior of the solution in a neighborhood of such a point is known. It depends on the eigenvalues of Neumann’s problem for the Beltrami operator in \(G_{\epsilon}=\Gamma_{\epsilon}\cap S^ 2.\)
In the present paper the authors give explicit formulas for the principal parts of the asymptotics as \(\epsilon\) tends to 0 of all eigenvalues belonging to (0,1) which is sufficient to establish the behavior of the first derivatives of the solution. The work is related to a previous paper of the same authors and Plamenevskij on the singularities of the solution of the Dirichlet problem in a similar domain.
Reviewer: J.Madjarova

MSC:
35B40 Asymptotic behavior of solutions to PDEs
35J25 Boundary value problems for second-order elliptic equations
35C20 Asymptotic expansions of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. A. Kondrat’ev and O. A. Oleinik, ?Boundary problems for partial differential equations in nonsmooth regions,? Usp. Mat. Nauk,38, 3-76 (1983).
[2] V. G. Maz’ya, S. A. Nazarov, and V. A. Plamenevskii, ?Singularities of solutions of the Dirichlet problem in the exterior of a thin cone,? Mat. Sb.,122, No. 4, 453-456 (1983).
[3] G. Polya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Kraus Reprints (1951).
[4] V. G. Maz’ya, ?Functions with a finite Dirichlet integral in domains with a peak on the boundary,? in: Linear Operators and the Theory of Functions [in Russian], Vol. 126, Zap. LOMI, Leningrad (1983), pp. 117-137.
[5] I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Non-Self-Adjoint Operators, Amer. Math. Soc. (1967).
[6] V. G. Maz’ya, S. A. Nazarov, and V. A. Plamenevskii, Asymptotic Expansions of Solutions of Elliptic Boundary Problems for Singular Perturbations of the Domain [in Russian], Izd. TGU, Tbilisi (1981).
[7] V. A. Kondrat’ev, ?Boundary problems for elliptic equations in regions with conic or corner points,? Tr. Mosk. Mat. Ova.,16, 219-292 (1967).
[8] M. I. Vishik and L. A. Lyusternik, ?Solution of several problems concerning peturbations in the case of matrices and self-adjoint and non-self-adjoint differential equations,? Usp. Mat. Nauk,15, No. 4, 37-95 (1960).
[9] M. M. Vainberg and V. A. Trenogin, Theory of Branching of Solutions of Non-Linear Equations, Noordhoff International Pub., Leyden (1974). · Zbl 0274.47033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.